Goldsmith, Brendan; Vámos, Peter
A note on clean abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 117 (2007) , p. 181-191
Zbl 1160.20049 | MR 2351794
URL stable : http://www.numdam.org/item?id=RSMUP_2007__117__181_0

Bibliographie

[1] V. Camillo - D. Khurana - T. Y. Lam - W. K. Nicholson - Y. Zhou, Continuous modules are clean, to appear in J. Algebra. MR 2255822 | Zbl 1114.16023

[2] A. L. S. Corner - R. Göbel, Prescribing endomorphism algebras - a unified treatment, Proc. London Math. Soc., 50 (1985), pp. 447-479. MR 779399 | Zbl 0562.20030

[3] L. Fuchs, Recent Results and Problems on Abelian Groups, in Topics in Abelian Groups, Scott Foresman (1963), pp. 9-40. MR 169906

[4] L. Fuchs, Infinite Abelian Groups,Vol. I & II, Academic Press 1970, 1973. MR 255673 | Zbl 0209.05503

[5] B. Goldsmith - S. Pabst - A. Scott, Unit Sum Numbers of Rings and Modules, Quart. J. Math., 49 (1998), pp. 331-344. MR 1645560 | Zbl 0933.16035

[6] B. Goldsmith - C. Meehan - S. Wallutis, Torsion-free Groups and Modules with the Involution Property, to appear in Journal Pure and Applied Algebra. MR 2269834 | Zbl 1109.20048

[7] J. Han - W. K. Nicholson, Extensions of clean rings, Comm. Algebra, 29 (2001), pp. 2589-2596. MR 1845131 | Zbl 0989.16015

[8] P. Hill, Endomorphism rings generated by units, Trans. Amer. Math. Soc., 141 (1969), pp. 99-105. MR 242944 | Zbl 0192.35603

[9] I. Kaplansky, Infinite Abelian Groups, University of Michigan Press, Ann Arbour, 1954 and 1969. MR 233887 | Zbl 0057.01901

[10] W. Liebert, Characterization of the Endomorphism Rings of Divisible Torsion Modules and Reduced Complete Torsion-Free Modules over Complete Discrete Valuation Rings, Pacific J. Math., 37 (1971), pp. 141-170. MR 310018 | Zbl 0214.05704

[11] C. Meehan, Sums of Automorphisms of Free Abelian Groups and Modules, Proc. Royal Irish Academy, 104A (2004), pp. 59-66. MR 2139510 | Zbl 1088.16001

[12] W. K. Nicholson, Lifting idempotents and exchange rings, Trans. Amer. Math. Soc., 229 (1977), pp. 269-278. MR 439876 | Zbl 0352.16006

[13] W. K. Nicholson - K. Varadarajan - Y. Zhou, Clean endomorphism rings, to appear in Archiv der Mathematik. MR 2096806 | Zbl 1067.16051

[14] M. Ó Searcóid, Perturbation of Linear Operators by Idempotents, Irish Math. Soc. Bulletin, 39 (1997), pp. 10-13. MR 1492337 | Zbl 0902.47010

[15] R. S. Pierce, Homomorphisms of Primary Abelian Groups, in Topics in Abelian Groups, Scott Foresman (1963), pp. 215-310. MR 177035

[16] L. Salce, Struttura dei p-gruppi abeliani, Pitagora Editrice, Bologna, 1980. Zbl 0599.20087

[17] P. Vámos, 2 - Good Rings, Quart. J. Math., 56 (2005), pp. 417-430. MR 2161255 | Zbl 1156.16303

[18] P. Vámos, Clean Rings, to appear.